# SDR QXEA2011121901410

- Difficulty date: December 9, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shroud
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E SHROUD HAS NUMEROUS LOOSE RIVET AND SCREWS BETWEEN STA YW335.019 AND YW371.019.  R & R LOOSE RIVETS ON RT WING T/E SHROUD IAW SRM 51-42-45-02-01.  R & R LOOSE SCREWS ON RT WING UPPER T/E SHROUD IAW SRM 51-45-00-00-01.
